# SDR ASAA2016041116348

- Difficulty date: April 11, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 8,558 hours, 2,801 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: Rt Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT ILLUMINATED AT GATE.  PERFORMED QRH, LIGHT STAYED ON. ACFT GROUNDED.  ACCOMPLISHED WINDOW HEAT BITE CHECK AND R2 WINDOW SENSOR FAIL IAW FIM 30-41, TASK 801. SWAPPED R2 WINDOW TO SPARE SENSOR IAW AMM 30-41-00, FAULT CLEARED WINDOW OVERHEAT LIGHT EXTINGUISHED.
